# SDR REXA2012052100621

- Difficulty date: May 21, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N8971A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7971
- Aircraft time: 12,713 hours, 12,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOODLIGHT BROKEN IN ENTRYWAY.  REPLACED EMERGENCY FLOODLIGHT ASSY P/N BR9279-232 PER CRJ200 AMM 33-51-19.  OPS CHECKED GOOD PER AMM 33-51-00.
